Asymptotic behaviours of stochastic differential delay equations

Yi Shen, Xuerong Mao

Research output: Contribution to journalArticle

1 Citation (Scopus)
62 Downloads (Pure)

Abstract

Most of the existing results on stochastic stability use a single Lyapunov function, but we shall instead use multiple Lyapunov functions in this paper. We shall establish the sufficient condition, in terms of multiple Lyapunov functions, for the asymptotic behaviours of solutions of stochastic differential delay equations. Moreover, from them follow many effective criteria on stochastic asymptotic stability, which enable us to construct the Lyapunov functions much more easily in applications. In particular, the well-known classical theorem on stochastic asymptotic stability is a special case of our more general results. These show clearly the power of our new results. Two examples are also given for illustration.
Original languageEnglish
Pages (from-to)21–27
Number of pages7
JournalAsian Journal of Control
Volume8
Issue number1
DOIs
Publication statusPublished - Mar 2006

Fingerprint

Lyapunov functions
Asymptotic stability

Keywords

  • Lyapunov function
  • asymptotic stability
  • semi-martingale convergence theorem
  • Ito formula

Cite this

@article{7d1c9120749243108cceabc74e61f288,
title = "Asymptotic behaviours of stochastic differential delay equations",
abstract = "Most of the existing results on stochastic stability use a single Lyapunov function, but we shall instead use multiple Lyapunov functions in this paper. We shall establish the sufficient condition, in terms of multiple Lyapunov functions, for the asymptotic behaviours of solutions of stochastic differential delay equations. Moreover, from them follow many effective criteria on stochastic asymptotic stability, which enable us to construct the Lyapunov functions much more easily in applications. In particular, the well-known classical theorem on stochastic asymptotic stability is a special case of our more general results. These show clearly the power of our new results. Two examples are also given for illustration.",
keywords = "Lyapunov function, asymptotic stability, semi-martingale convergence theorem, Ito formula",
author = "Yi Shen and Xuerong Mao",
note = "This paper relates to 2006 EPSRC project entitled Asymptotic stability of neutral-type stochastic functional differential equations; Collaborative research visit to China",
year = "2006",
month = "3",
doi = "10.1111/j.1934-6093.2006.tb00247.x",
language = "English",
volume = "8",
pages = "21–27",
journal = "Asian Journal of Control",
issn = "1561-8625",
number = "1",

}

Asymptotic behaviours of stochastic differential delay equations. / Shen, Yi; Mao, Xuerong.

In: Asian Journal of Control, Vol. 8, No. 1, 03.2006, p. 21–27.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Asymptotic behaviours of stochastic differential delay equations

AU - Shen, Yi

AU - Mao, Xuerong

N1 - This paper relates to 2006 EPSRC project entitled Asymptotic stability of neutral-type stochastic functional differential equations; Collaborative research visit to China

PY - 2006/3

Y1 - 2006/3

N2 - Most of the existing results on stochastic stability use a single Lyapunov function, but we shall instead use multiple Lyapunov functions in this paper. We shall establish the sufficient condition, in terms of multiple Lyapunov functions, for the asymptotic behaviours of solutions of stochastic differential delay equations. Moreover, from them follow many effective criteria on stochastic asymptotic stability, which enable us to construct the Lyapunov functions much more easily in applications. In particular, the well-known classical theorem on stochastic asymptotic stability is a special case of our more general results. These show clearly the power of our new results. Two examples are also given for illustration.

AB - Most of the existing results on stochastic stability use a single Lyapunov function, but we shall instead use multiple Lyapunov functions in this paper. We shall establish the sufficient condition, in terms of multiple Lyapunov functions, for the asymptotic behaviours of solutions of stochastic differential delay equations. Moreover, from them follow many effective criteria on stochastic asymptotic stability, which enable us to construct the Lyapunov functions much more easily in applications. In particular, the well-known classical theorem on stochastic asymptotic stability is a special case of our more general results. These show clearly the power of our new results. Two examples are also given for illustration.

KW - Lyapunov function

KW - asymptotic stability

KW - semi-martingale convergence theorem

KW - Ito formula

U2 - 10.1111/j.1934-6093.2006.tb00247.x

DO - 10.1111/j.1934-6093.2006.tb00247.x

M3 - Article

VL - 8

SP - 21

EP - 27

JO - Asian Journal of Control

JF - Asian Journal of Control

SN - 1561-8625

IS - 1

ER -